# SDR DALA2018080644880

- Difficulty date: August 3, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N938DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53353
- Aircraft time: 46,878 hours, 37,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT LIGHTS DID NOT ILLUMINATE, LOWER INTERIOR EXIT SIGNS.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-55-03.  OK FOR SERVICE.
